ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2017.1.5824

The Multidimensional Analog of the Biberbach Hypothesis for Generalized Star Functions in the Space \(\mathbb{C}^{n}\), \(n\geq 2\)

Sultygov M. G.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 1.
Abstract:
The article is an addition to the fundamental results of the geometric theory of multidimensional complex analysis problems for classes of holomorphic functions. The radii parameterization of the Reinhart region boundaries enables one to built effective sufficient conditions for the generalized star functions as a multivariate analogue of the Biberbach hypothesis.
Keywords: univalent functions, multidimensional analogue of the Biberbach hypothesis, efficiency coefficients, Taylor series, radius parameterization.
Language: Russian Download the full text  
For citation: Sultygov M. G. The Multidimensional Analog Hypothesis Biberbach for Generalized Star Functions in the Space \(\mathbb{C}^{n}\), \(n\geq 2\). Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 67-71. DOI 10.23671/VNC.2017.1.5824
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт